Skip to Main content Skip to Navigation
New interface
Journal articles

G-tridiagonal majorization on Mn,m

Ahmad Mohammadhasani * Yamin Sayyari Mahdi Sabzvari 1 
* Corresponding author
Abstract : For X, Y ∈ M n,m , it is said that X is g-tridiagonal majorized by Y (and it is denoted by X ≺gt Y) if there exists a tridiagonal g-doubly stochastic matrix A such that X = AY. In this paper, the linear preservers and strong linear preservers of ≺gt are characterized on M n,m .
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03665027
Contributor : Episciences System Connect in order to contact the contributor
Submitted on : Wednesday, May 11, 2022 - 1:51:20 PM
Last modification on : Friday, May 13, 2022 - 5:06:37 PM

File

10-2478-cm-2021-0027.pdf
Explicit agreement for this submission

Licence


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License

Identifiers

Collections

Citation

Ahmad Mohammadhasani, Yamin Sayyari, Mahdi Sabzvari. G-tridiagonal majorization on Mn,m. Communications in Mathematics, 2021, Volume 29 (2021), Issue 3 (3), pp.395 - 405. ⟨10.2478/cm-2021-0027⟩. ⟨hal-03665027⟩

Share

Metrics

Record views

14

Files downloads

39